# SDR SWIA202265178

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM RBL 9 BETWEEN FS 559.00 Â€“ 559.00+96    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED WITH NEW FABRICATED RBL9 FLOOR BEAM CAP BETWEEN FS 559.00 AND FS 574 .00 REF CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-22, REO 601R-53-51-615 REV -- DATED 2022-02-11 AND DWG 601R-31119 REV H. FOR ALL WORK ACCOMPLISHED SEC CONTINUATION CARD. C/W TASK CARD 51-900-1003-SKY AND MAJOR REPAIR (M-337)
